MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS ADAPTA SR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR01
Medical Device Problem Codes Battery Problem (2885); Battery Problem: High Impedance (2947)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable pulse generator (ipg) exhibited low battery voltage and high battery impedance prior to use.The ipg was not used.There was no patient involvement.
 
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.Analysis of the device memory showed the battery indicator signifying that it is time for device replacement triggered prior to device implant.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTA SR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key8314322
Report Number3008973940-2019-00207
Device Sequence Number16160809
Product Code NVZ
UDI-Device Identifier00643169709041
UDI-Public00643169709041
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2019
Device Model NumberADSR01
Device Catalogue NumberADSR01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Initial Date Received by Manufacturer 01/13/2019
Supplement Date Received by Manufacturer03/06/2019
04/13/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date03/22/2019
04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1